# SDR SWIA200515260

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 4,550 hours, 4,015 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor-Brake Unit
- Part number: 5332D1007
- Part serial: 2030
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, FLAPS 45 TO 30 FOR FLAPS HALFSPEED STATUS MSG. REPLACED RT FLAP BRAKE/MOTOR.  OPERATIONAL CHECK GOOD IAW MM 27-24-02.
